| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

ISSN 1312-885X (print)       ISSN 1314-7552 (online)


Nur Azman Abu, Ferda Ernawan
      Psychovisual threshold on large Tchebichef moment for image compression
      Applied Mathematical Sciences, Vol. 8, 2014, no. 140, 6951-6961
      http://dx.doi.org/10.12988/ams.2014.48616

Copyright © 2014 Nur Azman Abu and Ferda Ernawan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Indexing and abstracting | Author guidelines | Open access